Jump to content
will351

will351: off Luvox

Recommended Posts

will351

Altostrata, I dropped my luvox 25mgs 3 days down to 0. I went to fast having bad withdrawals I am also on 50mg sertraline. Should I reinstate at 12.5. Thanks Lynn

Share this post


Link to post
will351

Hi,

My name is Lynn. I am cross tapering from Fluvoxamine to sertraline. I am on 50mgs of sertraline, and on 25mgs of fluvoxamine. I went down to 0 fluvoxamine on Dec 14; by the 16th I was having bad withdrawal and reinstated up to 19.5 was this okay to do. How shall I proceed with reductions.

Share this post


Link to post
Altostrata

Welcome, @will351

 

I moved your post here to start your own Introductions topic, where you can ask questions about your particular situation and report your progress.

 

When did you start sertraline? Are you switching from Luvox to sertraline? If so, did you talk to your doctor about your withdrawal symptoms?

Share this post


Link to post
Gridley

Sorry for the delay in responding.  I will bring your question to the attention of the other moderators.

Share this post


Link to post
will351
On 12/18/2019 at 2:04 PM, Altostrata said:

Welcome, @will351

 

I moved your post here to start your own Introductions topic, where you can ask questions about your particular situation and report your progress.

 

When did you start sertraline? Are you switching from Luvox to sertraline? If so, did you talk to your doctor about your withdrawal symptoms?

 

I reinstated and going slower been on 12.5  five days now. I have withdrawal symptoms which come and go. Headache, stomach ache, chills and tingling. Hope it eases soon. Doctor of course never heard someone having a problem

Share this post


Link to post
will351

I reinstated and went down to 12.5 of luvox. Symptoms come and go. Chills, tingling, and headaches, five days into lowered dose. Going to push through. I want of this med.

Share this post


Link to post
Altostrata

When did you reinstate 12.5mg Luvox? What effect did it have? What time of day do you take it?

 

Was your intention to switch to sertraline and continue on an antidepressant?

Share this post


Link to post
will351

Hi, I have been on 12.5 for 5 days down from 25mgs. I take it in the morning along with 50 sertraline. I want to stay on sertraline for severe anxiety. Have been getting headaches,  occasional stomach cramps, skin tingling, and chills since going down on luvox. Are these typical reducing side effects.

Edited by will351

Share this post


Link to post
will351

Could an administrator respond

lynn

Share this post


Link to post
Altostrata

Are you taking Luvox and sertaline together?

 

You're in the middle of a switch from Luvox to sertaline? Have you discussed the problems you're having with your doctor? What does he or she advise?

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

Share this post


Link to post
will351

ago

Hi Gridley, 

I was on Luvox for 7 months and did a slow withdraw since late September. I cross tapered to 50 sertraline.in late September. I stopped Luvox six days ago at 12.5. I do not want to reinstate because of drug interactions with blood pressure meds. I have been having symptoms like jitteriness., tingling, stomach cramping, sweating when I wake up and some diarrhea. I was wondering if this is normal.  Can you still get withdrawal symptoms when your on another antidepressant.

Thanks,

Lynn

Share this post


Link to post
Gridley

@will351

 

Yes, even though you did a cross-taper, it's not going to be a perfect substitute because the sertraline isn't necessarily going to affect you the same way the luvox did.  That means there may be some "holes" that the sertraline isn't covering, resulting in withdrawal symptoms.

 

Another possibility is that these are side effects from the sertraline or that the symptoms are "settling-in" symptoms that will fade as you get used to the new drug.

 

When did the symptoms start?

 

Share this post


Link to post
will351

After going off luvox

Share this post


Link to post
will351

After Going off luvox

Share this post


Link to post
Gridley
6 minutes ago, will351 said:

After going off luvox

It's likely withdrawal for the reasons I gave in my previous post.  I'm hoping that as you settle into the sertraline, the symptoms will fade.

Share this post


Link to post
will351

ago

Hi

I was on Luvox for 7 months and did a slow withdraw since late September. I cross tapered to 50 sertraline.in late September. I stopped Luvox six days ago at 12.5. I do not want to reinstate because of drug interactions with blood pressure meds. I have been having symptoms like jitteriness., tingling, stomach cramping, sweating when I wake up and some diarrhea. I was wondering if this is normal.  Can you still get withdrawal symptoms when your on another antidepressant.

Thanks,

Lynn

Share this post


Link to post
Shep

@will351 I merged your latest post into your introduction thread. Please do not start any more threads. Continuing posting here in your introduction thread. 

Share this post


Link to post
will351

Thanks I didn’t know where to put it

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy